My gyno has had me on Provera for about 4 months now. I thought She told me to take it for 21 days, then stop and start again after I finish my period, which is about another 7 days for my AF to start and another 6 days of actual period. So about 34 day cycles. I just saw her for the second time two weeks ago and she said I was taking it wrong, I was meant to take it for 21 days, take a break for 7 days and then start again on day 8 even if I had my period. She also put me on clomid, 25mg a day from day 2-6 and to take it ontop of taking clomid. I did what she said and am now on day 8 of my cycle problem is my period is still present and doesn't look like it's going anywhere soon. It's not a heavy period, it's quite light compared to normal, it was the same last month, only medium flow if that but last month it only lasted for six days, I'm 8 days in now and so wishing it would stop. What's making my period longer? Is it the clomid? is it because I took provera while I had my period instead of waiting for it to stop like the previous months?
Also From previous months I showed signs of ovulation around day 12-14 so our friend is flying down on Sunday (CD11) to Tuesday (CD13) to help me get pregnant, we can't exactly try if AF wont go away. And even if it does go before he has to leave Sunday will I still ovulate day 12-14 or will it be a later ovulation? I really don't want to miss this month as I know I can only use Clomid for a certain amount of cycle.
If anyone can help me out, had the same experience ect please let me know. We're so disappointed.